# SDR 2014FA0000565

- Difficulty date: September 12, 2014
- Submitted: September 26, 2014
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6310
- Part serial: 13060505
- Condition: Inoperative
- Location: Engine
- Part time: 58 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RUN-UP, OPERATOR DETERMINED RT MAGNETO INOPERATIVE.  INVESTIGATION REVEALED COIL ARCHING TO MAGNETO HOUSING.  FAILED COIL INSULATION.
